# SDR IPXA2016112110894

- Difficulty date: November 21, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 31,709 hours, 4,828 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144U582549U
- Condition: Cracked
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD NR 11 FWD THIRD ROW FROM THE LEFT FLOOR PANEL CRACKED AND DELAMINATED.  FABRICATED NEW PANEL IAW EO B747-5320-42648-A.
